MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 10MM; PROSTHSIS,KNEE,PATLLOFEMROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE LT SZ 1-2 10MM; PROSTHSIS,KNEE,PATLLOFEMROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Catalog Number 74025622
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a subject acquired instability of left tka.Subject was placed in brace in (b)(6) 2018; determination made in (b)(6) 2018 to revise insert.
 
Additional Manufacturer Narrative
The associated journey ii cr insert was not returned for evaluation.A clinical evaluation noted that thorough medical assessment cannot be performed based on the limited information provided in the case report forms.Our investigation including a review of complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY II CR ISRT XLPE LT SZ 1-2 10MM
Common Device Name
PROSTHSIS,KNEE,PATLLOFEMROTIBIL,SMICONSTRAIND,CMNTD,POLYMR/METL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7799483
Report Number1020279-2018-01546
Device Sequence Number14007828
Product Code JWH
UDI-Device Identifier00885556422663
UDI-Public00885556422663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2024
Device Catalogue Number74025622
Device Lot Number14EM14737
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420576/15KM10201; 74021163/15JM10438; 74022222/15MM01699
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR